# SDR GTIA201812032983

- Difficulty date: November 29, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 4,857 hours, 2,158 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL FROM TOP OF DESCENT DOWN TO ABOUT 10,000FT. -PERF. ENG. RUN IAW AMM 71-00-00 TO MATCH A/C CONFIG. UPON EVENT & COULD NOT DUPLICATE. PERF. VISUAL INSP. OF APU & NO DEFECT.  NO DIRTY SMELL NOTED IN CABIN OR CKPT W/ ENG. OR APU BLEED.
